# SDR 2006UALA02161

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,841 hours, 5,171 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, AFT CENTER HINGE FITTING OUTBD FLANGE IS CRACKED.    LT WING INBD FLAP, AFT CENTER HINGE FITTING OUTBD FLANGE IS CRACKED. FABRICATED FITTING REPAIR PARTS PER SRM 57-53-02 AND INSTALLED PER SRM 51-40-04 ON NON ROUTINE T2145Y. INSPECTED AND OK FOR SERVICE.
